Simpson Type Inequalities via phi-Convexity


Ozdemir M. E., ARDIÇ M. A., Akdemir A. O.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945883
  • City: Antalya
  • Country: Turkey
  • Bursa Uludag University Affiliated: Yes

Abstract

In this paper, we obtain some Simpson type inequalities for functions whose derivatives in absolute value are phi-convex.